# SDR SIMA201103101

- Difficulty date: January 27, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 17,996 hours, 15,995 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Fitting
- Part number: 14521937009
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE BASE VISIT FOUND THE HORIZONTAL STABILIZER LEFT ATTACH POINT FITTING BEARING HOUSING SCORED AND DAMAGED, BEYOND MANUAL LIMITS.  THE AIRCRAFT WAS REMOVED FROM SERVICE. REMOVED AND REPLACED THE HORIZONTAL STAB LEFT ATTACH POINT FITTING BEARING.  THE AIRCRAFT WAS RETURNED TO SERVICE.
